MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 2C6750H
Medical Device Problem Codes Backflow (1064); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the roller clamps of three (3) interlink system y-type blood/solution sets on the saline side would not apply adequate pressure to the tubing which resulted in a leak/backflow into the blood bag.This was observed during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15620627
Report Number1416980-2022-05534
Device Sequence Number15070634
Product Code BRZ
UDI-Device Identifier00085412073583
UDI-Public(01)00085412073583
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6750H
Device Lot NumberDR22D04062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/22/2022
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD BAG; NORMAL SALINE
Patient SexUnknown